Dysport: Q&AAsk a Question
Risk + Dysport
What problems might arise from dysport injections with hyperhidrosis patients?
10 doctor answers
I am almost 4 months post Dysport injection. I have experienced severe side effects since the day after: eye irritations, sinus pressure, anxiety,...
6 doctor answers
I had dysport 400 units injected in my underarms for hyperhidrosis. i was told that this was perfectly safe whilst breast feeding. i have now...
3 doctor answers
I had 50 units of Dysport injected 3 days ago. Approx. 30 minutes later I noticed what I would describe as numbness around my right eye. After 3 days...
3 doctor answers | 1 community comment
I received dysport injections a month before conceiving- and was unaware of the risks before I got the injections. I am extremely anxious and nervous-...
1 doctor answer
15 days ago I got Dysport treatment for excessive sweating. I got cough, flu-like symptoms, dry eyes which now are gone. How will come out botulism if...
5 doctor answers
Sign up for our newsletter to receive the latest stories,
photos, and expert answers.